# SDR ASAA2021030934261

- Difficulty date: March 9, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 47,627 hours, 14,216 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: Nr 1 Eng Fan
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 #1 ENG. FAN BLADE LUBE, SPACERS #1, 11, 18, AND 22 ELASTOMERS ARE DISBONDED. GROUNDED - YES. REPLACED #1 ENG. FAN BLADE SPACERS #1, 11, 18, AND 22 PER T/C 78472010.
